RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 22, Number 8  


Ordinary Differential Equations
On the theory of optimal processes with delays
A. V. Arutyunov, M. D. Mardanov
1291
Fixed points and autonomous differential inclusions
A. V. Bogatyrev
1298
Solution by the variational method of differential equations in weighted spaces
L. N. Domysheva
1308
Some problems in the theory of the stability of functional-differential equations of neutral type
M. E. Drakhlin
1325
Regularization of an ill-posed Cauchy problem for a second-order equation in a Banach space
I. V. Mel'nikova, A. Yu. Freiberg
1332
Generic properties of conditional exponential stability. XVI
V. M. Millionshchikov
1338
Time-optimal problem for differential inclusions
E. S. Polovinkin, G. V. Smirnov
1351
Regularized trace of an operator with a singularity
V. A. Rastorguev, G. S. Shmelev
1365
Exact bounds on a closed interval for eigen- and associated functions of a quadratic pencil of second-order ordinary nonselfadjoint differential operators
M. Rakhimov
1374

Partial Differential Equations
Regularity of boundary points for second-order degenerate elliptic equations
Yu. A. Abilov
1387
Solvability of a periodic problem of the static theory of elasticity in cylindrical domains
D. Ya. Byalik
1393
A theorem on the interior derivative for an elliptic-parabolic equation of Kolmogorov type
L. I. Kamynin, B. N. Khimchenko
1400
Exact solutions of the Born–Infeld equation
O. F. Men'shikh
1410
Asymptotic behavior of the solution of a mixed problem with the third boundary condition in a half space for a pseudoparabolic equation
I. V. Suveyka
1416
Oscillation and nonoscillation of the solutions of elliptic equations
A. Toraev
1424
Solvability of elliptic equations with discontinuous nonlinearities
A. B. Tsibulis
1435

Short Communications
A problem in a strip for an equation of hyperbolic type with strong degeneracy
V. F. Volkodavov, O. A. Repin
1442
On a generalization of the principle of contracted mappings and its application to an infinite system of ordinary differential equations
Sh. T. Dzhabbarov
1444
Normalizing transformations of quasilinear nonautonomous systems
A. V. Kostin, V. G. Chernyshev
1446
Decomposition of systems of linear ordinary differential equations with constant coefficients with respect to the nilpotent component
A. K. Lopatin
1449
Representation of the manifold of solutions and investigation of boundary value problems of Cauchy–Dirichlet type for a class of equations of mixed type with a singular line
N. Radjabov, K. S. Boltaev
1451
Dependence of the exponent of growth of the solutions of differential-difference equations on the exponent of growth of the right-hand sides
Z. I. Rekhlitskii, Z. G. Rudakova
1452
Conditions for the presence of a simple saddle-center of an autonomous two-dimensional differential system
K. S. Sibirskii
1456
Estimates for the solutions of equations of elliptic type and weighted imbedding theorems
A. S. Fokht
1459
On singular passages to the limit in case of extension of discontinuous systems
L. M. Fridman
1461
Extremal properties of the Lyapunov function on unstable resonance regimes in the multifrequency case
M. M. Khapaev, V. N. Shinkin
1463
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019